# SDR AALA970851

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 979
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER J-ANGLE OF FRAME 979 HAS CORROSION FROM LONGERON 51R TO LONGERON 51L.  REPAIRED BY REMOVING CORRODED SECTION AND SPLICING IN NEW PER SRM 53-30-00.  TST:  59,206.24 HOURS.  CYCLES:  20,343.  (X)
